# SDR UALA2012070303559

- Difficulty date: July 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 60,228 hours, 22,615 cycles
- Engine: Iae V2527A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Condition: Delaminated
- Location: Nr 1 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON PATCH 1 ENGINE INTAKE.  REFERENCE MT 71-006 ITEM 8 UNDER LIMITS OK TO CARRY FORWARD REPAIR FOR 10HRS, FOR SMALL HOLES UP TO ONE-QUARTER INCH HOLE IS .325 IN DIA , LOCATED AT THE 7:00 POSITION NR 1 ENG.  ACCOMPLISHED REPAIR PER MT 71-006.
